# SDR ASAA2018081375727

- Difficulty date: August 7, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,788 hours, 6,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18274
- Condition: Failed
- Location: Rt A/C Pack Temp
- Part time: 21,137 hours, 6,872 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE RIGHT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.   REPLACED THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-400-801.
